# SDR HXS2004F00099

- Difficulty date: April 19, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N57954
- Make and model: Snias AS350BA
- Aircraft serial: 1127
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Part serial: 8836
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE WAS FOUND TO HAVE A CRACK ON THE LOWER SURFACE OF THE BLADE, 172.72 CM FROM PIN ROOT.  CRACK IS 5.08 CM LONG.  (AL05200400824)
